Աստղաֆիզիկա =Астрофизика =Astrophysics

Матричные уравнения диффузии излучения. I

Яковкин, Н. А. and Костик, Р. И. (1966) Матричные уравнения диффузии излучения. I. Астрофизика, 2 (4). pp. 379-408.

[img]
Preview
PDF
Download (3519Kb) | Preview
    Item Type: Article
    Additional Information: The matrix equations of the diffusion of radiation. I.
    Uncontrolled Keywords: Yakovkin n. A., Kostik R. I.
    Subjects: Q Science > QB Astrophysics
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 27 Jun 2013 13:25
    Last Modified: 28 Jun 2013 08:14
    URI: http://astro.asj-oa.am/id/eprint/910

    Actions (login required)

    View Item